# SDR IPXA2015091793644

- Difficulty date: September 3, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 81,257 hours, 13,921 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB292013
- Condition: Cracked
- Location: Lh Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING FIXED L/E FORMER SUPPORT BRACKET CRACKED XOS 1025.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FORMER SUPPORT IAW DWG ARB2920 AND SRM 51-31-01, 51-33-01.
